# SDR DL767020849

- Difficulty date: July 20, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N105DA
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 62,231 hours, 29,935 cycles
- System (JASC): 3150 · Central Warning
- Part: Module
- Part number: 285T025919
- Part serial: D00705
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF IN BOS FOR SPOILERS WARNING.  RECYCLED SPEED BRAKE HANDLE PER BOS MTC.  THROTTLED UP ON TAXIWAY WITH NO WARNING LIGHT.  ATTEMPTED ANOTHER TAKEOFF.  ABORTED FOR SPOILERS AGAIN.  BOTH ABORTS LESS THAN 15 KNOTS.  T/S PER FIM 31-51-00 FIG 108.  REPLACED T/O CONFIG WARNING MODULE.  PERFORMED CONFIG T/O TEST.  CHECKS OK PER M/M.
